# SDR CA991028012

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 64150020
- Condition: Worn
- Location: Starter
- Component: O200A
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

(CAN) STARTER SEIZED.
